# SDR FDEA201609173291

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 84,502 hours, 35,557 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB106735
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FORMER CRACKED AT XOS 703, LOWER END.  REPAIRED L/E FORMER, WEB, ANGLE IAW SRM 57-00-01, FIG 10, VOL I.  THIS REPAIR IS A CATEGORY-A, 
MAJOR REPAIR.
